# SDR CKSA98622

- Difficulty date: October 13, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N818CK
- Make and model: Doug DC-8-62
- Aircraft serial: 45961
- System (JASC): 2360 · Static Discharge System
- Part: Base
- Condition: Corroded
- Location: Rt Horiz Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF CPCP TASK 376R-0551, FOUND RT HORIZ STAB T/E STATIC DISCHARGER BASES (2 EACH) SHOW LEVEL 2 CORROSION.  REMOVED CORROSION IAW SRM 51-1-8.  FOUND OUT OF LIMITS IAW SRM 55-2-0.  REMOVED AND REPLACED STATIC DISCHARGER BASES IAW SRM 51-1-21.  FOUND DURING D CHECK, ROUTINE CPCP TASK CARD ACCOMPLISHMENT AT SIMON (LIMA PERU).  WORK ORDER NUMBER 818-166, NON ROUTINE TASK CARD NUMBER 38032, CPCP TASK CARD NUMBER 376R-0551.
